| Model Number |
M00558610 |
| Medical Device Problem Codes |
Leak/Splash (1354); Material Integrity Problem (2978); Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/20/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a0414 captures the reportable investigation result of balloon torn circumferentially.Block h11: investigation results, the returned cre pro wireguided dilatation balloon was analyzed, and a visual and microscopic inspection found that the balloon was torn circumferentially.No other problems with the device were noted.Investigation of the returned device revealed that the balloon was torn circumferentially.The circumferential tear on the balloon is likely to have occurred due to procedural factors such as excess of pressure or interaction with other devices.Also, it is possible that interaction with a sharp surface during or previous to the procedure could have caused the tear found on the balloon.Therefore, the most probable root cause is an adverse event related to procedure.
Event or Problem Description
It was reported to boston scientific corporation that a cre pro wireguided dilatation balloon was attempted to be used during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2025.During the procedure, a saline or contrast leak was observed on the part of the balloon.The procedure was completed with a second cre pro wireguided dilatation balloon.There were no patient complications reported as a result of this event.This event has been deemed a reportable event based on the investigation finding of a balloon circumferential tear.Please see block h11 for full investigation details.